# SDR UALA2012110606376

- Difficulty date: November 5, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 54,136 hours, 15,163 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Cap
- Condition: Missing
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FWD WINDOW MISSING CAP ON WINDOW HEAT.  REPLACED MISSING CAP.
